

Boost Your Carrier's Revenue IQ with Master Class Workshops

These are interactive sessions and participants are urged to ask questions and engage in discussions during the presentation. Day 1 begins with an overview of the airline industry and emphasizes ancillary revenue and a la carte pricing. Day 2 continues the ancillary revenue theme and finishes with frequent flier programs as the afternoon topic. Jay Sorensen can recommend presentations or build your own on-site seminar by choosing from 15+ presentations described in the Master Class Workshop list.

DAY 1 – SEMINAR AGENDA EXAMPLE

9:00 a.m. - 10:15 a.m. - Background for the Consultant

A member of the management team describes the environment which has led the client to seek strategic guidance on branding, product, customer service and pricing. What are the perceived threats and opportunities? How has the corporate culture accepted new retail methods involving a la carte pricing?

10:15 a.m. - 10:30 a.m. - Coffee Break

10:30 a.m. – 11:00 a.m. – Top Ten Things You Need to Know About Ancillary Revenue and Airlines IdeaWorksCompany reviews the past, present and future of the ancillary revenue revolution during this 30-minute presentation. This is a good summary of the scope and breadth of the ancillary revenue revolution with a focus on checked bags, branded fares, consumer transparency, and high value customers.

11:00 a.m. - 12:00 noon – Ancillary Revenue Boosts the Bottom Line This 60-minute presentation warns executives to not ignore the opportunity provided by a la carte fees, ancillary revenue, and unbundled products. The topics reviewed include a list of a la carte ideas from around the world with an emphasis on checked baggage.

12:00 noon - 1:00 p.m. - Lunch

1:00 p.m. - 1:45 p.m — Profit From Innovation: Benefits of Ancillary Revenue Reach All Over the World Airlines will learn they are not alone in the pursuit of ancillary revenue during this 45-minute presentation. Within the industry, innovators include AirAsia, KLM, and Virgin America. Global practitioners in other industries include Disney, Norwegian Cruise Line, and Starbucks. The presentation describes new products and the revenue achieved by other airlines.

1:45 p.m. - 2:30 p.m - The Airline CEO Guide to Merchandising

This 45-minute presentation could also be called "Everything You Wanted to Know About Airline Retail But Were Afraid to Ask." It's designed to remove the mystery from all the phraseology occurring in the travel marketplace such as NDC, EMD, dynamic bundling, and merchandising engines. The result is a valuable learning experience for anyone wishing to become more conversant and knowledgeable on the topic of airline retail.

2:30 p.m. - 2:45 p.m. - Coffee Break

2:45 p.m. - 3:30 p.m. – Brussels Airlines, JetBlue, KLM, and United Rev Up Their Ancillary Revenue Engines This 45-minute presentation describes how the best airline merchandisers know a la carte revenue is boosted by a magical combination of human support and distribution technology.

3:30 p.m. - 5:00 p.m. - One-on-One Consulting Time

The client may opt to use the time for one-on-one consulting in a particular area such as onboard retail, website merchandising, or brand conflicts.

Boost your revenue IQ

DAY 2 – SEMINAR AGENDA EXAMPLE

8:45 a.m. - 10:00 a.m. - Ancillary Revenue in a Time of Crisis

This 75-minute presentation, with ample Q&A time, defines ancillary revenue, provides a worldwide overview of a la carte activity, and gives practical advice on implementing fees and revenue enhancements. It provides the perfect introduction to ancillary revenue with an emphasis on brand development, consumer relations, sales methods, and employee support.

10:00 a.m. - 10:15 a.m. - Coffee Break

10:15 a.m. - 11:30 a.m. - Moving to Merchandising Methods in the Cabin

This 60-minute presentation, with ample Q&A time, applies best practices to boost onboard food and beverage sales. All too often carriers expect stellar results but use obsolete processes. Flight attendants push the same trolleys and management relies on catering methods developed decades ago. IdeaWorks conducted extensive research to determine how industry leaders maximize sales in other enterprises, such as casual dining, sports and entertainment, grocery stores, hospitality and train travel.

11:30 a.m. - 12:15 p.m. - Boost Ancillary Revenue Through Empathy, Competence, and Kindness

This 45-minute presentation, with ample Q&A time, reveals how airline management teams can work together for the greater good of their customers, employees, and investors. Better inter-departmental relations are accomplished through empathy, or placing yourself in the shoes of another person. Enhancing customer service through the timeless qualities of expertise, adeptness, and skill are additional key messages.

12:15 p.m - 1:15 p.m. – Lunch

1:15 p.m. - 2:00 p.m. - How Do I Reward Thee? Let Me Count the Ways Dear Traveler

There are many ways to love your best customers; IdeaWorksCompany explores seven of them. This 45-minute presentation offers alternatives to a traditional frequent flier program such as subscriptions, coalition programs, and co-branded credit cards.

2:00 p.m. - 2:45 p.m. – Going Beyond Air Travel with Alternative Rewards

Airlines are working to prevent a mileage meltdown by opening their wallets and embracing new reward choices. This 45-minute presentation describes how frequent flier programs are boosting member options with airline-branded rewards and by moving from everyday merchandise to unique experiences.

2:45 p.m. - 3:00 p.m. - Coffee Break

3:00 p.m. - 3:45 p.m. – Revenue-Based Accrual as the New World Order

With American and United following Delta to revenue-based loyalty, what are the implications of these fundamental shifts in loyalty marketing programs? This 45-minute presentation describes why revenue-based accrual is a timely choice and offers 10 tips for making the change.

3:45 p.m. - 5:00 p.m. - One-on-One Consulting Time

The client may opt to use the time for one-on-one consulting in a particular area such as onboard retail, website merchandising, or brand conflicts.

ABOUT YOUR SEMINAR PRESENTER

Jay Sorensen's research and reports have made him a leading authority on frequent flier programs and the ancillary revenue movement. He is a regular keynote speaker at the annual MEGA Event, spoke at IATA Passenger Services Symposiums in Abu Dhabi and Singapore, and has testified to the US Congress on ancillary revenue issues. His published works are relied upon by airline executives throughout the world and include firstever guides on the topics of ancillary revenue and loyalty marketing. He was acknowledged by his peers when he received the Airline Industry Achievement Award at the MEGA Event in 2011.

Mr. Sorensen is a veteran management professional with 32 years experience in product, partnership, and marketing development. As president of the IdeaWorksCompany consulting firm, he has enhanced the generation of airline revenue, started loyalty programs and co-branded credit cards, developed products in the service sector, and helped start airlines and other travel companies. His career includes 13 years at Midwest Airlines where he was responsible for marketing, sales, customer service, product development, operations, planning, financial analysis and budgeting. His favorite activities are hiking, exploring and camping in US national parks with his family.

Contact information:

Jay Sorensen, President, IdeaWorksCompany.com Jay "at" IdeaWorksCompany.com • Direct telephone: 1-414-961-1939



Jay, with sons Anton and Aleksei, on the North Fork Trail in North Cascades National Park in Washington.

Boost your revenue IQ